RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Novruzov, Emil' Bahadur ogly

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:145
Abstract pages:279
Full texts:108
References:46
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person12041
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/643364

Publications in Math-Net.Ru
2002
1. K. N. Soltanov, E. B. Novruzov, “On a free boundary problem”, Izv. RAN. Ser. Mat., 66:4 (2002),  155–176  mathnet  mathscinet  zmath; Izv. Math., 66:4 (2002), 807–827  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020